# SDR UIEA2024071400673

- Difficulty date: July 17, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N487MC
- Make and model: Boeing 747-45EF
- Aircraft serial: 30609
- Aircraft time: 96,792 hours, 17,758 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHW LWR SURFACE REFUELING ACCESS DOORS FWD FIXED PNL FWD PNL SUPPORT FOUND CRACK.  SUPPORT REPAIRED AS PER SRM 57-41-13-2R-3 REPAIR 13 FIG 201 (CATEGORY A). NO FURTHER DEFECTS NOTED.
